# SDR DHL2003604559

- Difficulty date: May 3, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD STUB WING ATTACHING ANGLE CRACKED 1.000 AT XS 520.168.  REMOVED CRACKED ATTACHING ANGLE ON LT WING OUTBOARD STUB WING AT XS 520.168 IAW SRM 51-1-21 PG 1.  FABRICATED NEW ANGLE IAW SRM 57-2-0 PG 1.  CLEANED, TREATED AND PRIMED NEW ANGLE AND AREA IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 57-2-0 PG 1, SRM 51-1-21 PG 1.
